MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY TRI-CAM; DENTAL IMPLANT

ACE SURGICAL SUPPLY COMPANY TRI-CAM; DENTAL IMPLANT
Model Number 304316
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event has been determined to be an post-placement/pre-load implant failure.This implant loss suggests that the source of the problem was likely to stem from procedural errors and/or the lack of osseointegration.The loss of integration or the non-integration of an endosseous dental implant is a known inherent risk of the procedure as described in this product's instructions for use.Physical analysis was not performed.
 
Event or Problem Description
Mobility was reported.No osseointegration within 3-6 months.

Brand Name
TRI-CAM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key5471792
Report Number1287163-2016-50296
Device Sequence Number397272
Product Code DZE
UDI-Device Identifier00614950005253
UDI-Public00614950005253
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Model Number304316
Device Catalogue Number304316
Device Lot Number13120063
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2016
Initial Report FDA Received Date03/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;